It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Might be a temporary side effect if you are taking thyroid hormone

Might be a temporary side effect if you are taking thyroid hormone

[ Back to Messages ]

Message

Posted by Tina on September 22, 2000 at 16:58:13:

In Reply to: Re: Terrible hair loss but my blood tests are ok!! posted by Susan on September 20, 2000 at 23:32:53:

: : I'm at my wits end......i'm having terrible hair loss and have been tested for thyroid and autoimmune problems....all my tests have come up very normal.....
: : i'm so stressed out about this i can't sleep......

: There are a lot of things including stress and deit that can cause hair loss along with genitics and other medical conditions. When I started to loose bad my stylist suggested Nioxin. This is a shampoo, conditioner, and tonic. I had good results with the product. Try searcing on the Mayo hospital site for hair lose. or ask.com and ask.

Are you on thyroid medication? Snythroid and all of the T4 (levothyroxine) snythetic hormones list this as a temporary side affect. The Nioxin that was mentioned in the prior post makes your scalp feel great and is worth a try too. Now if there were only a cure for the autoimmune problems! I do hear tell that they are finally working on it though, so hope springs eternal! Hope you are having a good day! Tina


Follow Ups




All times are GMT -7. The time now is 02:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!